Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

I am suffering from severe tonsillitis and taken the treatment for long

20year old female. I had been to the doctor (around mid-last year) to treat for swollen tonsils for the first time, and i was given an injection immediately since they were swollen really bad. It carried the swelling and the stuff at the back of my throat down significantly by the next day. However, about a little over a week or so later, i had an allergic reaction (i got a rash that covered my whole body and lasted over a month, it worked it s way from my face to toes during that time. Red and itching.) I only considered it may have been from the medication this year, when my tonsils acted up again, and i was prescribed antibiotics (i don t recall the name sighs...) and about 4days later the same rash appeared, but not nearly as bad as last year and it didn t last for very long either. I was wondering and i am a bit bothered at the possibility; could i be allergic to penicillin?? If so what steps should i take. And is it possible the reactions could have been from two very different causes? Because the time of treatment and reaction-times differed by at least a week (or is it linked to the dose i was given?) I m also aware of the fact that the first treatment was administered intramuscular and the second oral , and that could be related to the onset of rash. Advice needed... Thanks in advance for any information.
Asked On : Tue, 31 May 2011
Answers:  3 Views:  137
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Dear dr,sayed,
I agree certain antibiotic can give reaction,but if prescribed carefully,no side effects are there.During my 40 yrs of practice I do not find this problem.
You know the complications if acute follicular tonsillitis remains untreated.
There are chances of having tonsillar or peri tosillar abscess causing lots of complications and even septicemia threatening for life.
There may be possibility of diphtheria,again threatening to life,
Streptococcus viridans, found in throat infection may damage the heart.
Without antibiotic can you cure these life threatening complications?
Have you any medicines in Homeopathy to cure these complications?
If it is there say with CONFIDENT,so we also advice patient to come to you for the treatment.
Ok and bye.
Answered: Tue, 31 May 2011
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Dear sir,
health care magic forum,
You have given positive rating to above answer, I wonder just to praise homeopathy or ayurved you forget the sufferings of the patients,for not advising antibiotics!
You read the comment i sent the homeopath and think about it and have discussion with expert board and please let me know the feedback.
thanking you.
Dr. Ramesh M.Vachharajani
Answered: Tue, 31 May 2011
I find this answer helpful
  User's Response
welcome to the healthcare magic.
Its not the new thing in allopathy,you take medicines to decrease one thing and another thing comes up ,commonly called as reactions .
Homeopathy have better results to keep tonsils under normal condition and avoid recurrent infections of it .
Answered: Tue, 31 May 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor